Amitriptyline.

Amitriptyline is an oral tricyclic antidepressant drug. It is used to treat mental and psychological problems like generalized anxiety disorder (GAD), depressive disorder, attention deficit hyperactivity disorder (ADHD), and bipolar disorder.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of headache with dreamy sleep and sleep disturbance?

Query: Hello doctor, I have taken meningitis vaccination for visa process. I suffered headache with visual aura with dreamy sleep and less sleep for three months. I started treatment in India and took Cipralex, and Escitalopram. CT scan was normal. My symptoms relieved for about 80-90%. I gradually taper...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. Your symptoms seem to be related to tension type headache, which is a benign headache. Light and sound intolerance are features of migraine, but the other symptoms you explain, are more compatible with tension type headache. Nevertheless, I agree with your doctor tre...  Read Full »

What could be the reason for numbness and pressure in nerves with tingling in head?

Query: Hello doctor, I have numbness, pressure following a nerve path, and tingling in the head while I concentrate more. It has been there for eight years and I have done two MRIs so far and that came back negative.  Read Full »


Dr. Upendra K Shah

Neurologist

Answer: Hi, Welcome to icliniq.com. I understand your problem but it is difficult to arrive at a conclusion with limited information. Please tell me in detail. Tell me where exactly you have numbness, I mean where in the head, on top on right, or left, or front, or back of the head? Which nerve path do y...  Read Full »

Why do I get urinary infection on and off?

Query: Hi doctor, I am a 28 year old male. Approximately, six to seven years back, I had urinary infection when I was sexually active with my girlfriend. I was advised to take an antibiotic course, which I did not complete at that time and the infection was not fully cured. After that incident, I used to g...  Read Full »


Dr. Aman Gupta

Urologist, Andrologist

Answer: Hi, Welcome to icliniq.com. I assume that your reports have all been normal. If not, then please forward it to me. The problem is not imaginary. Such symptoms are a part of chronic pelvic pain syndrome. It might have started with an infection. Sometimes the initial trigger is not known. Even after ...  Read Full »

Can St.John's wort be replaced for Trepiline?

Query: Hi doctor, I have been having terrible problems with anxiety and depression. I was on Trepiline and Eltroxin for depression when I was younger and I mainly want to know if I can substitute St John's wort for 25 mg Trepiline? These episodes definitely worsen around my period, so might a vitamin B s...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. See, just because Prozac did not work for you, does not mean that you will not respond to other medicines. There are at least 15-20 types of antidepressants. Depression and anxiety are very common and a lot of people have it. It basically happens when some neurotrans...  Read Full »

What could be the reason for frequent imbalance, restlessness and palpitations?

Query: Hello doctor, I took a banana shake and started feeling imbalance so I came back home because of restlessness, imbalance, and palpitations. I vomited that night so the next day I went to the hospital, there intensive care doctor said it is due to high acidity at that time my BP was 150/90 mmHg and ...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hi, Welcome to icliniq.com. I have gone through all your records. (attachment removed to protect patient identity). Symptoms like imbalance while sitting and walking with head heaviness, restlessness and palpitations with stress precipitating them indicate a non-organic or what we call as a functio...  Read Full »

I have constant headcahe where no medicines helped. Why?

Query: Hello doctor, I have been having constant moderate to severe headaches for the past four years, and I mean every single day, all day long, from the time I wake up to the time I fall asleep. Nothing OTC medicine has helped, nothing prescribed has helped. I have been told it is just a tension headac...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know some details about your headache. What is your age? Since when you started to have headaches? Is it four years only or even before that? Where do you feel that headache, in which areas of head? What kind of headache do you feel heavy, throbbing,...  Read Full »

I suffer severe headaches, memory loss and lightheadedness. What could it be?

Query: Hi doctor, I am a 30-year-old male. I have been suffering from severe headaches and loss of memory sometimes. I get light headedness at times and mt throat dries up. Did an MRI Brain.The contents are: T1 hypointense, T2 flair hyperintense lesion on right peritrigonal region involving optic radiat...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know some details about your problem: Since when you started to have headaches? In which areas of head you feel that headache? What kind of headache is this? Is it heavy, throbbing, stretching, bursting or some other kind? Is it severe, moderate or m...  Read Full »

Will Xanax withdrawal result in anxiety symptoms?

Query: Hello doctor, My brother who is 25 years old has been suffering from anxiety for the past four years. His doctor put him on Effexor and Elavil. Both the medicine has to be taken daily in addition to Xanax. Lately, the anxiety has developed into full blown panic attacks, two of which resulted in a ...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your concerns. From your description, it seems that your brother might have become dependent on Xanax (Alprazolam). Xanax belongs to Benzodiazepine group of drugs and is quite notorious for causing dependence if used for a longer period. Hence...  Read Full »

Does masturbation make the penis tickle?

Query: Hello doctor, I have a tickling sensation in my penis. I showed to urologists online and they said it will get fine soon. There was no need to take medicines as they said it happened due to continuous and vigorous masturbation. This has been there for the last six months. This triggers my mind as t...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. This can happen as a result of anxiety that excessive masturbation can cause. Now the treatment I would suggest is to start with capsule Neurokind-Gold (Ginseng extract, multivitamins, multimineral, and antioxidants) once daily for a month and tablet Amitriptyline 1...  Read Full »

My friend is frequently suffering from an ear pain. What could be the cause?

Query: Hello doctor, My friend is frequently suffering from an outer ear pain these days. She told me that since she tends to catch a cold, it might be due to that. I fixed an appointment with an ENT yesterday, but surprisingly he told that she does not have any issues with her ear, nose, and throat. It m...  Read Full »


Dr. Riazahmed Syed

Neurologist, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. Your friend has been taking Franxit (Amitriptyline, Chlordiazepoxide) for how long? Any anti-depressant medication should not be abruptly stopped, and all somatic symptoms and even fatigue, headache, and nervous instability could be related to sudden withdrawal also....  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.